Table of Contents
Journal of Industrial Mathematics
Volume 2014, Article ID 216473, 8 pages
Research Article

Judo Economics in Markets with Multiple Firms

1Faculty of Economics and Management, University of Magdeburg, Universitätsplatz 2, 39106 Magdeburg, Germany
2Mathematical Institute, University of Oxford, 24-29 St Giles’, Oxford OX1 3LB, UK

Received 5 May 2014; Revised 22 July 2014; Accepted 9 October 2014; Published 13 November 2014

Academic Editor: Domenico Vitulano

Copyright © 2014 Daniel Cracau and Benjamin Franz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel Cracau and Benjamin Franz, “Judo Economics in Markets with Multiple Firms,” Journal of Industrial Mathematics, vol. 2014, Article ID 216473, 8 pages, 2014.